Sensitivity + Accutane
14yr old has been on accutane for 1 month (30mg) and will be traveling in 60 days to the carribean.Can he stop taking the Accutane prior and restart... READ MORE
I'm in Hawaii right now and I'm taking Claravis 60 mg a day and it has made my skin extremely sensitive to the sun..what should I do to protect my skin? READ MORE
I took accutane 18 years ago and my skin still burns after just a few minutes in the summer sun. I know sunscreen helps but I am wondering if there is... READ MORE
My eyes started to dry up on the third day of Accutane treatment. They still sting and are red. Could this be permanent?
Hi, I started a course of Accutane recently for facial acne. On the 3rd day started drying up as expected lips,nose ect but my eyes also dried up... READ MORE
It is well known to avoid UV light when on Accutane, but what is Accutane actually doing to the skin to make it more sensitive to UV light ? READ MORE
I take 50mg of accutane per night and I am going away next week. I usually get dark when I'm in the sun. If I am on accutane, will I still be able to... READ MORE
I Used a Scrub Cream and Now my Face is Very Sensitive. Did I Damage my Skin Permantly? Been off Accutane for 2 Months.
Hello i have been on two courses of accutane on which i never reached the cumulative dosage not even close too it.Now i am considering taking a full... READ MORE
Burning sensation at the tip of my penis, can Accutane be the cause? READ MORE
It's been about 2 months I finished Accutane, I pimples here and there. The area where I had acne seems to be always be red.
The skin where I had acne is definitely not the same color as my forehead where I never had acne. And it seems sensitive. What are some things to... READ MORE
I've tried minocycline, doxy, benzoyl peroxide, tretinoin gel, Acanya, Aczone, Finacea - nothing worked. I've wanted Accutane for 18 months. Now I... READ MORE